Soliton propagation in a system of two inductively coupled long Josephson junctions

Takis Skiniotis, Tassos Bountis

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We study by analytical and numerical methods soliton propagation in a system of two coupled sine-Gordon equations which describe a system of two inductively coupled Josephson junctions. We use perturbation theory to investigate the stability of the McCumber solutions and check the validity of our analysis by solving numerically the original system of PDEs. Numerical results, when a magnetic field is applied at the boundaries of such a system, are also reported.

Original languageEnglish
Pages (from-to)2571-2584
Number of pages14
JournalChaos, Solitons and Fractals
Volume5
Issue number12
DOIs
Publication statusPublished - Dec 1995

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematics(all)
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Soliton propagation in a system of two inductively coupled long Josephson junctions'. Together they form a unique fingerprint.

Cite this